# SDR USAASB98042

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND A SECTION OF LOW LEVEL EMERGENCY LIGHTS INOP IN THE FORWARD CABIN.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BATTERY CHARGER ASSEMBLY FOR THE LOW LEVEL EMERGENCY LIGHTS.  ALSO, REPLACED BROKEN LIGHT SOCKET (P/N 08169-1), AND LENS (P/N 07912) AT ROW 3.  OPERATIONAL CHECK GOOD.  (M)
